MathSciNet Relay Station
MathSciNet bibliographic data
MR1185266 47A10 (47A62)
Du, Hong Ke; Jin, Pan Perturbation of spectrums of $2\times 2$ operator matrices. Proc. Amer. Math. Soc. 121 (1994), no. 3, 761–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement